Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 73, Number 1
HTML articles powered by AMS MathViewer

Subgroups of finite groups
George Glauberman PDF
Bull. Amer. Math. Soc. 73 (1967), 1-12
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 1 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 1 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Some classical theorems on open Riemann surfaces
Robert D. M. Accola PDF
Bull. Amer. Math. Soc. 73 (1967), 13-26
Emil Artin
Richard Brauer PDF
Bull. Amer. Math. Soc. 73 (1967), 27-43
The October meeting in Philadelphia
Everett Pitcher PDF
Bull. Amer. Math. Soc. 73 (1967), 47
The November meeting in Tampa
O. G. Harrold PDF
Bull. Amer. Math. Soc. 73 (1967), 48
The November meeting in La Jolla
R. S. Pierce PDF
Bull. Amer. Math. Soc. 73 (1967), 49
Report of the Treasurer
W. T. Martin PDF
Bull. Amer. Math. Soc. 73 (1967), 50-52
An algebraic characterisation of convergence ideals
Jane M. O. Speakman PDF
Bull. Amer. Math. Soc. 73 (1967), 53-54
The natural metric on ${\text {SO}}\left ( n \right )/{\text {SO}}\left ( {n - 2} \right )$ is the most symmetric metric
Wu-yi Hsiang PDF
Bull. Amer. Math. Soc. 73 (1967), 55-58
Reduced products, Horn sentences, and decision problems
Fred Galvin PDF
Bull. Amer. Math. Soc. 73 (1967), 59-64
A general Wedderburn theorem
Carl Faith PDF
Bull. Amer. Math. Soc. 73 (1967), 65-67
On lattice-points in a random sphere
K. Chandrasekharan and Raghavan Narasimhan PDF
Bull. Amer. Math. Soc. 73 (1967), 68-71
Smooth and piecewise linear surgery
J. B. Wagoner PDF
Bull. Amer. Math. Soc. 73 (1967), 72-77
Producing ${\text {PL}}$ homeomorphisms by surgery
J. B. Wagoner PDF
Bull. Amer. Math. Soc. 73 (1967), 78-83
The Grothendieck group for stable homotopy is free
Peter Freyd PDF
Bull. Amer. Math. Soc. 73 (1967), 84-86
Sums of ultrafilters
Zdeněk Frolík PDF
Bull. Amer. Math. Soc. 73 (1967), 87-91
Multiplication in Grothendieck rings of integral group rings
D. L. Stancl PDF
Bull. Amer. Math. Soc. 73 (1967), 92-94
A relation between moment generating functions and convergence rates in the law of large numbers
D. L. Hanson PDF
Bull. Amer. Math. Soc. 73 (1967), 95-96
On the decomposition of invariant subspaces
T. Crimmins and P. Rosenthal PDF
Bull. Amer. Math. Soc. 73 (1967), 97-99
Modular representation algebras
T. A. Hannula, T. G. Ralley and I. Reiner PDF
Bull. Amer. Math. Soc. 73 (1967), 100-101
Degrees of irreducible modular characters of blocks with cyclic defect groups
Bruce Rothschild PDF
Bull. Amer. Math. Soc. 73 (1967), 102-104
Decay of solutions of systems of hyperbolic conservation laws
J. Glimm and P. D. Lax PDF
Bull. Amer. Math. Soc. 73 (1967), 105
Cohomology of algebraic groups and invariant splitting of algebras
Earl J. Taft PDF
Bull. Amer. Math. Soc. 73 (1967), 106-108
On the summability of the differentiated Fourier series
Daniel Waterman PDF
Bull. Amer. Math. Soc. 73 (1967), 109-112
Hereditarily retraceable isols
T. G. McLaughlin PDF
Bull. Amer. Math. Soc. 73 (1967), 113-115
Orlicz spaces of finitely additive set functions, linear operators, and martingales
J. J. Uhl PDF
Bull. Amer. Math. Soc. 73 (1967), 116-119
Delphic semigroups
David G. Kendall PDF
Bull. Amer. Math. Soc. 73 (1967), 120-121
An algebraic conjugacy invariant for measure preserving transformations
William B. Arveson PDF
Bull. Amer. Math. Soc. 73 (1967), 121-125
Cocommutative Hopf algebras with antipode
Moss E. Sweedler PDF
Bull. Amer. Math. Soc. 73 (1967), 126-128
A note on the moments of the number of axis-crossings by a stochastic process
M. R. Leadbetter PDF
Bull. Amer. Math. Soc. 73 (1967), 129-132
The radial heat equation with pole type data
L. R. Bragg PDF
Bull. Amer. Math. Soc. 73 (1967), 133-135
On manifolds with involution
J. M. Boardman PDF
Bull. Amer. Math. Soc. 73 (1967), 136-138
Schottky groups and limits of Kleinian groups
Vicki Chuckrow PDF
Bull. Amer. Math. Soc. 73 (1967), 139-141
On rings of operators
P. Porcelli and E. A. Pedersen PDF
Bull. Amer. Math. Soc. 73 (1967), 142-144
Deduction-preserving “recursive isomorphisms” between theories
Marian Boykan Pour-El and Saul Kripke PDF
Bull. Amer. Math. Soc. 73 (1967), 145-148
On convolution and Fourier series
Jack Bryant PDF
Bull. Amer. Math. Soc. 73 (1967), 149-150
On Lie algebras of type $E_6$
J. C. Ferrar PDF
Bull. Amer. Math. Soc. 73 (1967), 151-155
On cyclic vectors of the backward shift
R. G. Douglas, H. S. Shapiro and A. L. Shields PDF
Bull. Amer. Math. Soc. 73 (1967), 156-159
Conjectures concerning elliptic curves
N. M. Stephens PDF
Bull. Amer. Math. Soc. 73 (1967), 160-163
Critical submanifolds of differentiable mappings
Samir A. Khabbaz and Everett Pitcher PDF
Bull. Amer. Math. Soc. 73 (1967), 164-168
Measure-theoretic uniformity
Gerald E. Sacks PDF
Bull. Amer. Math. Soc. 73 (1967), 169-174
Deformations of homomorphisms of Lie groups and Lie algebras
Albert Nijenhuis and R. W. Richardson Jr. PDF
Bull. Amer. Math. Soc. 73 (1967), 175-179
Bounds for linear functionals
I. Stakgold PDF
Bull. Amer. Math. Soc. 73 (1967), 180-183
Piecewise linear transversality
M. A. Armstrong and E. C. Zeeman PDF
Bull. Amer. Math. Soc. 73 (1967), 184-188
Council and board of trustees—1966
PDF
Bull. Amer. Math. Soc. 73 (1967), 189

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures in abstract algebra, Vol. III, Theory of fields and Galois theory, by Nathan Jacobson.
Reviewer: I. N. Herstein
Review information PDF
Bull. Amer. Math. Soc. 73 (1967), 44-46